Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cleartheroad

i hope this thread helps

so i was originally gonna make a diary, but i decided against it as i'm 5 months into my course, but i know what its like to come on here searching for answers and feeling like your case is different than everyone elses, and you feel like accutane just isn't gonna work for you

trust me lol i know what its like, so i'm on my 5th month, i went to see my derm, because my skin is so sensitive i have to stay on 3 for another 10 weeks. so i'm gonna be on accutane for another while, i'm currently on 3 tablets a day, so 60 mg? my acne is so harsh it's just not going away but i'm def seeing a change which is good, my scarring is horrid, i don't even want to post pictures these are the side effects i've had

- back pain. bones cracking etc.

- REALLY dry hands

- nose bleeds

- pressure behind my eye, where it feels like it's gonna pop out and i need to be in the dark

- REALLY REALLY dry lips, like painfully ow ow dry

- sleeping habits messed up i literally sleep like 11 hours and wake up tired

- rings round my eyes

- mood swings

the thing to remember is don't give up, honestly it sounds so cliche but if you give up you'll not know if it's worked or not, trust me my acne was so harsh and i've only got 3 active spots on my face now loads of random lil tiny bumps etc, but 3 is better than like 15 16 gross ones

and honestly all these random routines that people follow, i haven't followed any i basically just do my normal, i don't use any special facewashes or anything, i just use e45 for my hands and vasoline for my lips

Share this post


Link to post
Share on other sites

Glad to hear it's going good. Accutane is terrible for side-effects and it sucks that you've been getting so many and so bad! When are you done your course?

Share this post


Link to post
Share on other sites
Glad to hear it's going good. Accutane is terrible for side-effects and it sucks that you've been getting so many and so bad! When are you done your course?

im too sure, not until atleast the end of july then i go back to see if i have to go up more lol

Share this post


Link to post
Share on other sites

That's very sweet and positive of you.

Good luck with your course. I just finished my 8th month on 40mg/day (I'm 60kg and 161cms tall) and about to go onto my 9th. My acne is NOT going away. It cleared for me for Month 6 and 7 then BAM cysts were back on the 8th month. And they're back BIGGER AND MORE PAINFUL and in places they were never there in the first place. And my derm basically said to me that I'm doomed for life and I'll never be clear.

If I'm relapsing now whilst I'm on Roaccutane, I don't want to imagine what my future is like after I finish at the end of my 9th month :(

So yeh, not optimistic. Even my derm has confirmed that I'll never be clear :(

Hope you have better luck than me!

Share this post


Link to post
Share on other sites

following some of the routines may help some of your side effects. I'm also in my fifth (and last) month. I also have severe dry lips, eczema, occasional nose bleeds. ALL of those can be managed. The dry skin with heavy moisturizer, the lips with GOOD lip treatment and a prescription form my derm, the eczema on my arms the same. Nose bleeds, also the same, KEEP hydrated. So it may sound like a pain, but it helps with those dryness side effects.

Keep an eye on those headaches and mood swings though. Sorry you're having that, I didnt' see anything like that.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×